# SDR DALA2020021701176

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 83,169 hours, 64,551 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LATCH SUPPORT ANGLES CRACKED @ 2:00, 8:00 & 10:00 3EA. RMVD & REPLACED CRACKED ANGLE @ 10:00 POSITION. INSTALLED LTCH SUPPORT ANGLES PER MD88 SRM 51-30-01 LOCATION @ 2 :00 & 8:00 POSITION. (LP1492273)
